Charles Darwin University

CDU eSpace
Institutional Repository

CDU Staff and Student only

Covering separating systems and an application to search theory

Phanalasy, Oudone, Roberts, Ian T. and Rylands, Leanne (2009). Covering separating systems and an application to search theory. Australasian Journal of Combinatorics,45:3-14.

Document type: Journal Article
Attached Files (Some files may be inaccessible until you login with your CDU eSpace credentials)
Name Description MIMEType Size Downloads
Download this reading Roberts_8791.pdf Published version application/pdf 139.67KB 33
Reading the attached file works best in Firefox, Chrome and IE 9 or later.

IRMA ID 25641461xPUB12
Title Covering separating systems and an application to search theory
Author Phanalasy, Oudone
Roberts, Ian T.
Rylands, Leanne
Journal Name Australasian Journal of Combinatorics
Publication Date 2009
Volume Number 45
ISSN 1034-4942   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-70349440712
Start Page 3
End Page 14
Total Pages 12
Place of Publication Australia
Publisher Centre for Discrete Mathematics & Computing
HERDC Category C1 - Journal Article (DEST)
Abstract A Covering Separating System on a set X is a collection of blocks in which each element of X appears at least once, and for each pair of distinct points a, b ∈ X, there is a block containing a and not b, or vice versa.
An introduction to Covering Separating Systems is given, constructions are described for a class of minimal Covering Separating Systems and an application to Search Theory is presented.
Description for Link Link to published version

© copyright

Every reasonable effort has been made to ensure that permission has been obtained for items included in CDU eSpace. If you believe that your rights have been infringed by this repository, please contact

Version Filter Type
Access Statistics: 79 Abstract Views, 34 File Downloads  -  Detailed Statistics
Created: Mon, 29 Mar 2010, 20:41:04 CST